MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421030
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The subject coil was returned for analysis, and it was discovered that the subject main coil was found detached from the subject coil delivery wire.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was seen to be detached.The main coil was seen to be kinked and stretched.The functional inspection was unable to perform as the main coil was returned in the catheter.Apon removal, damage was noted.The reported "coil in catheter friction" and " main coil difficulty inserting "it could not be replicated during device analysis however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during the procedure, the physician experienced that the subject coil became stuck in the hub of the microcatheter and could not be advanced smoothly.Additional information provided by the customer indicated that the patient¿s anatomy was moderately tortuous.The device was confirmed to be in good condition during preparation and prior to use on the patient, and continuous flushing was established and maintained throughout the clinical procedure.The device was returned for analysis.Upon inspection, the main coil was found detached from the delivery wire and appeared to be excessively stretched and kinked at multiple locations.Functional testing was not performed, as the coil was returned within the catheter, and damage was observed upon removal.Based on the all-available information and analysis of the device it is probable that the subject coil pushed/pulled against resistance may cause the reported and observed defect therefore an assignable cause of 'procedural factors' will be assigned to as reported codes ¿coil in catheter friction¿, ¿main coil difficulty inserting¿ and analyzed codes ¿main coil prematurely detached/separated during use¿, ¿main coil stretched¿, "main coil kinked/bent" as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25589739
Report Number3008881809-2026-00385
Device Sequence Number21330872
Product Code HCG
UDI-Device Identifier04546540697974
UDI-Public(01)04546540697974(17)280622(10)25690814
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421030
Device Lot Number25690814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).
Patient Age66 YR
Patient SexFemale